RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Govorov, N V

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:215
Abstract pages:1358
Full texts:584
References:108

http://www.mathnet.ru/eng/person25087
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192009

Publications in Math-Net.Ru
1985
1. N. V. Govorov, N. M. Chernykh, “Complete regularity of growth for some classes of entire functions of exponential type represented by ¬orel integrals and power series”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985),  1155–1176  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:3 (1986), 431–450
1984
2. N. V. Govorov, S. P. Grushevskii, “On some metric properties of the boundary values of functions that are analytic in a half-plane”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984),  659–675  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:1 (1985), 1–17
1983
3. N. V. Govorov, S. P. Grushevskii, “Some metric properties of boundary values of Schwarz integrals of finite Borel measures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 4,  52–60  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:4 (1983), 64–74
1979
4. N. V. Govorov, N. M. Chernykh, “On tests for complete regularity of growth of some classes of entire functions of exponential type represented by Borel integrals, by Newton or Dirichlet series, or by power series”, Dokl. Akad. Nauk SSSR, 249:6 (1979),  1295–1299  mathnet  mathscinet  zmath
1978
5. N. V. Govorov, S. P. Grushevskii, “Some metric properties of boundary values of functions that are analytic on the half axis”, Dokl. Akad. Nauk SSSR, 242:1 (1978),  21–24  mathnet  mathscinet  zmath
6. N. V. Govorov, N. M. Chernykh, “On the complete regularity of growth of the Borel transform of the analytic continuation of the associated function, which has a finite number of singular points”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978),  965–971  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:2 (1979), 253–259  isi
7. N. V. Govorov, Yu. P. Lapenko, “Lower bounds for the modulus of the logarithmic derivative of a polynomial”, Mat. Zametki, 23:4 (1978),  527–535  mathnet  mathscinet  zmath; Math. Notes, 23:4 (1978), 288–292
1969
8. N. V. Govorov, “Paley's hypothesis”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  41–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 115–118
1968
9. N. V. Govorov, “The bounded solutions of the Riemann boundary value problem with infinite index of the order of a power”, Dokl. Akad. Nauk SSSR, 182:4 (1968),  750–753  mathnet  mathscinet  zmath
1967
10. N. V. Govorov, “On the indicator of functions of integral order, analytic and of completely regular growth in a half-plane”, Dokl. Akad. Nauk SSSR, 172:4 (1967),  763–766  mathnet  mathscinet  zmath
1965
11. N. V. Govorov, “On the indicator of functions of non-integral order, analytic and of completely regular growth in a half-plane”, Dokl. Akad. Nauk SSSR, 162:3 (1965),  495–498  mathnet  mathscinet  zmath
1964
12. N. V. Govorov, “A non-homogeneous Riemann boundary-value problem with infinite index”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  961–964  mathnet  mathscinet  zmath
13. N. V. Govorov, “The Riemann boundary-value problem with infinite index”, Dokl. Akad. Nauk SSSR, 154:6 (1964),  1247–1249  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020